Publication
Title
Some remarks on solvable Lie superalgebras
Author
Language
English
Source (journal)
Journal of pure and applied algebra. - Amsterdam
Publication
Amsterdam : 1995
ISSN
0022-4049
Volume/pages
99(1995), p. 113-134
ISI
A1995QW72900001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 14.10.2017
To cite this reference